MathSciNet Relay Station
MathSciNet bibliographic data
MR2869154 47A05 (47B35)
Zhu, Sen; Li, Chun Guang; Ji, You Qing The class of complex symmetric operators is not norm closed. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1705–1708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement